American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Jin Xi Chen and Anton R. Schep. Two-sided multiplication operators on the space of regular operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Simone Cerreia-Vioglio, Fabio Maccheroni, Massimo Marinacci and Luigi Montrucchio. Choquet integration on Riesz spaces and dual comonotonicity. Trans. Amer. Math. Soc. 367 (2015) 8521-8542.
Abstract, references, and article information   
View Article: PDF

[3] Lei Li and Ngai-Ching Wong. Kaplansky Theorem for completely regular spaces. Proc. Amer. Math. Soc. 142 (2014) 1381-1389.
Abstract, references, and article information   
View Article: PDF

[4] Hülya Duru, Arkady Kitover and Mehmet Orhon. Multiplication operators on vector-valued function spaces. Proc. Amer. Math. Soc. 141 (2013) 3501-3513.
Abstract, references, and article information   
View Article: PDF

[5] Ioannis A. Polyrakis and Foivos Xanthos. Grothendieck ordered Banach spaces with an interpolation property. Proc. Amer. Math. Soc. 141 (2013) 1651-1661.
Abstract, references, and article information   
View Article: PDF

[6] Belmesnaoui Aqzzouz and Aziz Elbour. Erratum to: Compactness properties for operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 137 (2009) 2813-2815. MR 2497497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hailegebriel E. Gessesse. Invariant subspaces of super left-commutants. Proc. Amer. Math. Soc. 137 (2009) 1357-1361. MR 2465659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sergei V. Astashkin and Lech Maligranda. Cesàro function spaces fail the fixed point property. Proc. Amer. Math. Soc. 136 (2008) 4289-4294. MR 2431042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jin Xi Chen, Zi Li Chen and Ngai-Ching Wong. A Banach-Stone theorem for Riesz isomorphisms of Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 3869-3874. MR 2425726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Semi-compactness of positive Dunford--Pettis operators on Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 1997-2006. MR 2383506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Z. Ercan and S. Önal. Banach-Stone theorem for Banach lattice valued continuous functions. Proc. Amer. Math. Soc. 135 (2007) 2827-2829. MR 2317958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Compactness properties of operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 135 (2007) 1151-1157. MR 2262919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Belmesnaoui Aqzzouz and Redouane Nouira. Sur l'ideal d'ordre des operateurs AM-compacts. Proc. Amer. Math. Soc. 134 (2006) 3515-3523. MR 2240663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Z. Ercan and S. Onal. A new representation of the Dedekind completion of $C(K)$-spaces. Proc. Amer. Math. Soc. 133 (2005) 3317-3321. MR 2161155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. Domínguez Benavides and María A. Japón Pineda. Fixed points of nonexpansive mappings in spaces of continuous functions. Proc. Amer. Math. Soc. 133 (2005) 3037-3046. MR 2159783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bogdan C. Grecu and Raymond A. Ryan. Polynomials on Banach spaces with unconditional bases. Proc. Amer. Math. Soc. 133 (2005) 1083-1091. MR 2117209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Cwikel, Anna Kaminska, Lech Maligranda and Lubos Pick. Are generalized Lorentz ``spaces'' really spaces?. Proc. Amer. Math. Soc. 132 (2004) 3615-3625. MR 2084084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sergei V. Astashkin and Lech Maligranda. Interpolation between $L_{1}$ and $L_{p}, 1 < p < \infty$. Proc. Amer. Math. Soc. 132 (2004) 2929-2938. MR 2063112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eduard Yu. Emel'yanov. A remark to a theorem of Yu. A. Abramovich. Proc. Amer. Math. Soc. 132 (2004) 781-782. MR 2019955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael Cwikel, Per G. Nilsson and Gideon Schechtman. Interpolation of weighted Banach lattices. A characterization of relatively decomposable Banach lattices. Memoirs of the AMS 165 (2003) MR 1996919.
Book volume table of contents   

[21] Y. A. Abramovich and C. D. Aliprantis. Invariant subspaces. Graduate Studies in Mathematics 51 (2002) 299-334.
Book volume table of contents
View Article: PDF

[22] Y. A. Abramovich and C. D. Aliprantis. Some special spectra. Graduate Studies in Mathematics 51 (2002) 215-242.
Book volume table of contents
View Article: PDF

[23] Y. A. Abramovich and C. D. Aliprantis. The Daugavet equation. Graduate Studies in Mathematics 51 (2002) 335-374.
Book volume table of contents
View Article: PDF

[24] Y. A. Abramovich and C. D. Aliprantis. Operators on $AL$- and $AM$-spaces. Graduate Studies in Mathematics 51 (2002) 87-117.
Book volume table of contents
View Article: PDF

[25] Y. A. Abramovich and C. D. Aliprantis. Odds and ends. Graduate Studies in Mathematics 51 (2002) 1-61.
Book volume table of contents
View Article: PDF

[26] Y. A. Abramovich and C. D. Aliprantis. Basic operator theory. Graduate Studies in Mathematics 51 (2002) 63-85.
Book volume table of contents
View Article: PDF

[27] Y. A. Abramovich and C. D. Aliprantis. Problems in Operator Theory. Graduate Studies in Mathematics 51 (2002) MR MR1921783.
Book volume table of contents   

[28] Y. A. Abramovich and C. D. Aliprantis. Integral operators. Graduate Studies in Mathematics 51 (2002) 145-187.
Book volume table of contents   
View Article: PDF

[29] Y. A. Abramovich and C. D. Aliprantis. Irreducible operators. Graduate Studies in Mathematics 51 (2002) 273-297.
Book volume table of contents   
View Article: PDF

[30] Y. A. Abramovich and C. D. Aliprantis. Special classes of operators. Graduate Studies in Mathematics 51 (2002) 119-144.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 69 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia